# SDR MALA964942

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861MA
- Make and model: Dhav DHC8102
- Aircraft serial: 362
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3005 - ON CLIMB-OUT FROM DTW, THE SMOKE WARNING LIGHT INTERMITTENTLY ILLUMINATED.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE FORWARD AND AFT SMOKE DETECTORS.  ALL CHECKS SATISFACTORY.  (M)
